| Model Number |
1012624-59 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat the left subclavian artery.The 8x59 mm omnilink elite stent delivery system (sds) was in place; however, it was decided to use a shorter stent.The 8x59 mm omnilink elite sds was being removed and the stent dislodged in the left upper extremity.An 8x29 mm omnilink elite stent was used to treat the target lesion.Next, attempts were made to snare the stent or balloon it in various ways but this was unsuccessful.The stent was removed via local, open surgical intervention in the operating room.The patient was kept overnight but there were no issues.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The dislodgement was confirmed as the stent was returned separate from the delivery system.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported issue and treatment appears to be related to circumstances of the procedure.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.